# SDR GTIA2020022085025

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 27,415 hours, 12,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL INTO CLE. HAPPENED WHEN FLYING THROUGH RAIN.-RAN APV AND CYCLE PACKS 1 AND 2. SMELLING FOR THE ODOR. THEN RAN PACKS IN FULL HOT AND FULL COLD. THEN RAN ENGINES 1 AND 2 AND CYCLED BOTH PACKS. NO ODORS OR FAV HS NOTED AT THIS TIME. A/C OK TO CONTINUE IAW TSM 05-50-00.
